Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 92, NWS El Paso, TX

July 12, 2017Doña Ana County, Otero County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this severe thunderstorm warning at Jul 12, 2017, 6:07 PM MDT for Doña Ana County, Otero County, New Mexico; El Paso County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2017, 6:07 PM MDT (00:07 UTC)
Expired
Jul 12, 2017, 6:45 PM MDT
In force
38 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Doña Ana County, NM, Otero County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 46 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
2819 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WUUS54 KEPZ 130007
SVREPZ
NMC013-035-TXC141-130045-
/O.NEW.KEPZ.SV.W.0092.170713T0007Z-170713T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service El Paso TX
607 PM MDT WED JUL 12 2017

The National Weather Service in El Paso has issued a

* Severe Thunderstorm Warning for...
  Southwestern Otero County in south central New Mexico...
  Southeastern Dona Ana County in south central New Mexico...
  Northeastern El Paso County in southwestern Texas...

* Until 645 PM MDT

* At 606 PM MDT, severe thunderstorms were located along a line
  extending from 14 miles northeast of Chaparral to 9 miles southeast
  of Mcgregor Range Base, moving southwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Chaparral...
  East El Paso...
  Mcgregor Range Base...
  and El Paso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3175 10631 3216 10655 3226 10620 3198 10600
      3195 10600
TIME...MOT...LOC 0006Z 055DEG 9KT 3220 10627 3196 10609 

HAIL...1.00IN
WIND...60MPH
 
$$

GRZYWACZ
1 follow-up statement
097 
WWUS54 KEPZ 130031
SVSEPZ

Severe Weather Statement
National Weather Service El Paso TX
631 PM MDT WED JUL 12 2017

NMC013-035-TXC141-130045-
/O.CON.KEPZ.SV.W.0092.000000T0000Z-170713T0045Z/
Otero NM-Dona Ana NM-El Paso TX-
631 PM MDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN OTERO...SOUTHEASTERN DONA ANA AND NORTHEASTERN EL
PASO COUNTIES...

At 631 PM MDT, severe thunderstorms were located along a line
extending from 9 miles north of Chaparral to 6 miles north of Montana
Vista, moving southwest at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Chaparral, East El Paso and El Paso. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3175 10631 3216 10655 3222 10632 3193 10605
      3195 10600
TIME...MOT...LOC 0031Z 055DEG 12KT 3215 10635 3191 10617 

HAIL...1.00IN
WIND...60MPH
 
$$

GRZYWACZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:40 PM MDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jul 12, 3:40 PM MDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
340 PM MDT Wed Jul 12 2017

.SYNOPSIS...
Scattered thunderstorms will affect southwestern New Mexico this
evening, with isolated thunderstorms elsewhere. Afternoon and
evening thunderstorm chances will continue to be focused west of
the Rio Grande through the remainder of the week, with better
thunderstorm chances across a wider area as we head into next
week.

&&

.DISCUSSION...
Despite yesterday's pessimistic discussion, rather impressive
thunderstorms affected southern Dona Ana and Luna County yesterday
as outflow from the west increased moisture and appeared to
interact with a very subtle upper-tropospheric vort max which
itself was embedded in a larger scale deformation zone/PV lobe
associated with a much larger upper low near the Big Bend. This
was hinted at by some of the models (as mentioned in yesterday's
AFD), most notably the 12Z/11 University of Arizona GFS-
initialized WRF.

The result was an excellent lightning show and some heavy rainfall
in parts of southern Dona Ana and Luna Counties, mostly south of
I-10 and just west of Santa Teresa. Cloud-to-Ground lightning
strikes associated just with that one line of storms totalled
2,659 strikes between Midnight and 3 AM MDT. 1,237 strikes
occurred just between Midnight and 1 AM (20 strikes per minute).
That's not counting intra-cloud lightning which was nearly
continuous.

This evening's forecast brings new challenges. Water Vapor imagery
clearly shows our large upper-tropospheric low centered over the
Big Bend, with a secondary center possibly over extreme SE
Chihuahua. A broad band of deformation zone/PV lobe still extends
from the Texas Panhandle into north-central Chihuahua, with mid-
level drying impinging on northern Otero County. The subtropical
ridge has weakened considerably, and flow around its upper-
tropospheric reflection is such that we have upper level
confluence and convergence aloft, whereas yesterday it was
diffluent flow. Normally this would suppress thunderstorm
activity, but it can be overcome if low level forcing is
sufficient. That appears to be the case, though convection over
the Sacramento Mountains has been struggling over the past hour or
so, likely due to entrainment of that drier mid-level air that is
nosing in. GOES-16 (experimental/non-operational!) TPW product
shows Precipitable Water has decreased to around 0.70 inches over
northern Sierra and Otero Counties, but remains around 1.0 inches
over most of the area, and around 1.20 inches over the Boot Heel.

Per the RAP13, CAPE ranges from around 800 J/Kg around El Paso to
1500 J/Kg over Hudspeth County, and a max of over 2000 J/Kg over
the Boot Heel where upper-50s/lower-60s dewpoints remain in place.
CAPE  is moderate but eroding (SB CIN 20-30 J/Kg). Mid-level
steering flow is ideal for bringing storms from NE to SW into the
lowlands.

The challenge is with the "mixed signals" -- Upper/Mid-level
Drying, broad Upper Convergence versus moderate instability, a
good steering flow for lowland propagation, on-going convection
in the right places for evening outflow convergence, and several
models hinting at scattered t-storm coverage. For this evening, I
basically took the same tack as yesterday, focusing PoPs further
west where the total moisture is better, minimal in the far NE
under the "dry nose". Kept Chance PoPs basically west of the Rio
Grande (but nicking El Paso and Las Cruces), and would have gone a
little higher if not for the aforementioned limiting factors.

Main threats will be gusty winds (45 to 50 mph with blowing dust
possible), and localized heavy rainfall. Areas and arroyo/stream
basins that received good rainfall last night would be most at
risk of flooding if storms develop over just the right places, but
generally the arroyo flood threat would be highest over SW New
Mexico (Boot Heel, Southern Grant, Luna counties).

Heading into tomorrow...models overall suggest weaker instability
as upper level dry nose remains in place. Placement of the
subtropical ridge with respect to the upper tropospheric low
(moving west of the Big Bend) still keeps most of the area under
upper level convergence, and this is more likely to limit
convection over the central and eastern CWA. Most favored areas
will continue to be Grant/Hidalgo and western Luna Counties, with
isolated thunderstorm coverage elsewhere.

On Friday, the upper low begins to fall apart as it moves WSW
into Central Chihuahua. Increasing low level moisture from the SE
will improve instability east of El Paso, and parts of the Lower
Valley and Hudspeth County may benefit from the fringes the the
passing upper low as an upper and mid-level vort max rotates in
from the SE as well. Friday's lowland PoPs are focused on far SW
New Mexico, extreme SE El Paso County, southern Hudspeth County,
with suppressed isolated PoPs elsewhere.

Longer range...Saturday looks similar to Friday with precip
chances still focused over SW New Mexico near the AZ border. The
subtropical ridge still looks to re-establish itself over the Four
Corners Region Sunday and Monday, with recycled moisture coming
around in NE flow, resulting in more widely spread-out precip
chances early next week.

&&

.AVIATION...Valid 13/00Z-14/00Z...
Mostly VFR conds thru period with a possibility of MVFR conds at
or near thunderstorms between 22Z to 06Z. Skies remain FEW-SCT090
and FEW-BKN250. Winds will generally have a southern component
with speeds between 5 to 10 kts. Except at KDMN where winds will
be from the west around 5 to 10 kts thru 13Z and at KTCS where
winds will be more variable with similar speeds. After 18Z
tomorrow winds at all TAF sites will shift to the southeast
between 10 to 15 kts.

&&

.FIRE WEATHER...
An upper level high pressure remains in the area which will keep hot
temperatures. The orientation of this system is allowing for moist
air from the gulf to intrude in the region. Minimum relative
humidities remains for most of the period in the mid 20s and
increasing toward mid next week into the 30s. This will continue the
chances for isolated showers and thunderstorms in the lowlands and
the scattered to numerous showers and thunderstorms in the area
mountains. Wind conditions will remain between 5 to 15 mph with some
occasional gusts product of thunderstorms in the area. Max vent
rates appear to be good to very good in the lowlands and between
good to fair in the mountains.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 74  96  73  93 /  20  10  20  20
Sierra Blanca           70  91  69  88 /  30  30  30  40
Las Cruces              69  96  70  92 /  20  10  20  10
Alamogordo              68  94  69  91 /  20  20  20  20
Cloudcroft              55  70  53  70 /  20  60  20  30
Truth or Consequences   71  95  69  92 /  40  20  30  20
Silver City             63  88  62  86 /  40  40  40  40
Deming                  71  95  71  93 /  40  20  30  10
Lordsburg               67  94  68  92 /  60  20  50  30
West El Paso Metro      73  94  73  92 /  20  10  20  20
Dell City               68  96  65  93 /  20  20  10  20
Fort Hancock            73  96  72  92 /  30  20  30  40
Loma Linda              68  88  67  87 /  20  20  20  20
Fabens                  73  96  71  93 /  20  20  20  30
Santa Teresa            71  94  71  92 /  20  10  20  20
White Sands HQ          69  95  71  92 /  20  10  20  10
Jornada Range           68  96  68  92 /  20  10  20  10
Hatch                   68  98  68  93 /  30  20  20  10
Columbus                71  94  72  94 /  40  10  30  20
Orogrande               71  96  71  92 /  20  20  20  20
Mayhill                 56  80  54  78 /  20  50  20  30
Mescalero               57  81  55  80 /  20  50  20  30
Timberon                56  79  55  77 /  20  60  20  30
Winston                 60  86  58  83 /  40  30  30  40
Hillsboro               65  92  63  88 /  40  30  30  30
Spaceport               66  96  66  93 /  20  20  20  10
Lake Roberts            53  86  52  84 /  40  50  40  40
Hurley                  64  89  63  87 /  50  30  40  30
Cliff                   62  93  60  91 /  50  30  40  30
Mule Creek              65  91  64  89 /  60  50  40  30
Faywood                 63  91  62  87 /  40  30  30  20
Animas                  68  95  69  93 /  60  20  50  30
Hachita                 67  94  70  93 /  50  20  50  20
Antelope Wells          67  91  68  91 /  50  40  50  30
Cloverdale              63  87  66  88 /  50  50  50  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.

&&

25-Hardiman / 29-Crespo
Hazardous weather outlook, Jul 12, 12:06 PM MDT, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
1206 PM MDT Wed Jul 12 2017

NMZ401>417-TXZ418>424-131715-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1206 PM MDT Wed Jul 12 2017

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...This Afternoon and Tonight
Isolated to scattered thunderstorms will affect the area this
afternoon and evening, with storm coverage favoring areas west of
the Rio Grande, and especially the higher terrain of the Gila
Region. A slowly-approaching upper level disturbance may help
maintain thunderstorms well into the evening hours. Localized
heavy downpours will be the main threat, along with wind gusts to
50 mph which will cause localized blowing dust. Localized flooding
may occur, especially if heavy rain falls over areas which
received appreciable rainfall yesterday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Showers and thunderstorms will be a little more suppressed and
more isolated east of the Continental Divide on Thursday.
Localized downpours and wind gusts to 50 mph will continue to be
the main threat. Thunderstorm coverage will improve towards the
weekend and early next week.

.SPOTTER INFORMATION STATEMENT...
Spotters are asked to report significant weather to the NWS via
our 800 spotter line or via Twitter with our username @NWSElPaso

Hardiman

In the hours before

Special weather statement, Jul 12, 1:31 PM MDT, 4 hours 36 minutes before
Special Weather Statement
National Weather Service El Paso TX
131 PM MDT WED JUL 12 2017

NMZ412-414>416-122015-
Central Tularosa Basin NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
East Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
131 PM MDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO COUNTY UNTIL
215 PM MDT...

At 131 PM MDT, Doppler radar was tracking a strong thunderstorm over
Mescalero, moving south at 5 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mescalero, Bent and Apache Summit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3326 10589 3325 10567 3303 10565 3305 10595
TIME...MOT...LOC 1931Z 354DEG 9KT 3315 10579

GRZYWACZ
Special weather statement, Jul 12, 2:09 PM MDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service El Paso TX
209 PM MDT WED JUL 12 2017

NMZ412-414-415-122045-
Central Tularosa Basin NM-
West Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
209 PM MDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO COUNTY UNTIL
245 PM MDT...

At 208 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Bent, or 11 miles west of Ruidoso, moving south at 15
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mescalero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3338 10593 3336 10578 3315 10576 3319 10605
TIME...MOT...LOC 2008Z 005DEG 15KT 3331 10587

GRZYWACZ
Special weather statement, Jul 12, 3:04 PM MDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service El Paso TX
304 PM MDT WED JUL 12 2017

NMZ401>404-122145-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-Upper Gila River Valley NM-
Southwest Desert/Lower Gila River Valley NM-
304 PM MDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT...NORTHWESTERN LUNA
AND NORTH CENTRAL HIDALGO COUNTIES UNTIL 345 PM MDT...

At 303 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of White Signal, or 14 miles southwest of Silver
City, moving southwest at 25 mph. A second storm was located about 5
miles south of White Signal.

Nickel size hail and winds in excess of 40 mph with blowing dust
will be possible with these storms as wind gusts ahead of them move
into the Lordsburg area.

Locations impacted include...
Lordsburg and White Signal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3274 10840 3247 10819 3216 10857 3252 10890
TIME...MOT...LOC 2103Z 046DEG 20KT 3264 10844

GRZYWACZ
Special weather statement, Jul 12, 5:15 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service El Paso TX
515 PM MDT WED JUL 12 2017

NMZ405-406-122345-
Uplands of the Bootheel NM-Lowlands of the Bootheel NM-
515 PM MDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HIDALGO COUNTY
UNTIL 545 PM MDT...

At 515 PM MDT, Doppler radar was tracking a strong thunderstorm near
Alamo Hueco, or 6 miles northeast of Antelope Wells, moving southwest
at 15 mph.

Nickel size hail and winds in excess of 45 mph will be possible with
this storm.

Locations impacted include...
Antelope Wells and Alamo Hueco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3153 10852 3146 10833 3133 10837 3133 10859
      3134 10865
TIME...MOT...LOC 2315Z 022DEG 15KT 3143 10846

GRZYWACZ
Special weather statement, Jul 12, 5:37 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service El Paso TX
537 PM MDT WED JUL 12 2017

TXZ419-420-130015-
Eastern/Central El Paso County TX-
Northern Hudspeth Highlands/Hueco Mountains TX-
537 PM MDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
615 PM MDT...

At 537 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Loma Linda, or 14 miles southeast of Mcgregor
Range Base, moving west at 5 mph.

Nickel size hail and winds in excess of 45 mph will be possible with
this storm.

Locations impacted include...
Hueco Tanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3194 10600 3183 10600 3176 10615 3199 10621
TIME...MOT...LOC 2337Z 085DEG 6KT 3189 10606

GRZYWACZ
Local storm report, Jul 12, 5:53 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
553 PM MDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND GST     FORT HANCOCK            31.30N 105.85W
07/12/2017  M59 MPH          HUDSPETH           TX   MESONET

            EPZWXNET SITE AT TXDOT BUILDING. MESOWEST ID EPZ03. MAX
            SUSTAINED WIND 45 MPH.

&&

EVENT NUMBER EPZ1700301

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:30 PM MDTSevere Thunderstorm WarningEPZHidalgo45 min
Jul 12, 6:44 PM MDTSpecial Weather StatementEPZHidalgo31 min
Jul 12, 6:46 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero44 min
Jul 12, 8:06 PM MDTSpecial Weather StatementEPZSierra39 min
Jul 13, 4:29 PM MDTSpecial Weather StatementEPZHidalgo46 min
Jul 13, 5:03 PM MDTSevere Thunderstorm WarningEPZHidalgo29 min
Jul 13, 12:38 PM MDTSpecial Weather StatementEPZHudspeth52 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.